The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 1999

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | E | F | G | H | J | K | M | O | P | S | T | W
Number of items: 45.

B

Bai, Zhong-Zhi and Duff, Iain S. and Wathen, A. J. (1999) A class of incomplete orthogonal factorization methods. I: methods and theories. Technical Report. B I T. (Submitted)

Bampfylde, C. J. (1999) Modelling rainforests. Masters thesis, University of Oxford.

Barge, S. (1999) Twistor theory and the K.P. equations. PhD thesis, University of Oxford.

Barrio, R. A. and Varea, C. and Aragón, J. L. and Maini, P. K. (1999) A two-dimensional numerical study of spatial pattern formation in interacting Turing systems. Bulletin of Mathematical Biology, 61 (3). pp. 483-505.

Breward, C. J. W. (1999) The mathematics of foam. PhD thesis, University of Oxford.

Brezzi, Franco and Houston, P. and Marini, Donatella and Suli, Endre (1999) Modeling Subgrid Viscosity for Advection--Diffusion Problems. Technical Report. Unspecified. (Submitted)

C

Chapman, S. J. (1999) Vacuum moulding of a superplastic in two dimensions. IMA Journal of Applied Mathematics, 63 (3). pp. 217-246. ISSN 1464-3634

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Crampin, E. J. and Gaffney, E. A. and Maini, P. K. (1999) Reaction and diffusion on growing domains: Scenarios for robust pattern formation. Bulletin of Mathematical Biology, 61 (6). pp. 1093-1120.

Cummings, L. J. and Howell, P. D. (1999) On the evolution of non-axisymmetric viscous fibres with surface tension, inertia and gravity. Journal of Fluid Mechanics, 389 . pp. 361-389.

D

Dallon, J. C. and Sherratt, J. A. and Maini, P. K. (1999) Mathematical modelling of extracellular matrix dynamics using discrete cells: Fiber orientation and tissue regeneration. Journal of Theoretical Biology, 199 (4). pp. 449-471.

E

Embree, Mark (1999) How descriptive are GMRES convergence bounds? Technical Report. Unspecified. (Submitted)

Epstein, D. (1999) Uncertain interest rate modelling. PhD thesis, University of Oxford.

F

Flynn, E. V. and Wetherell, J. L. (1999) Finding rational points on bielliptic genus 2 curves. Manuscripta Mathematica, 100 . pp. 519-533. ISSN 0025-2611

G

Gaffney, E. A. and Maini, P. K. and McCaig, C. D. and Zhao, M. and Forrester, J. V. (1999) Modelling corneal epithelial wound closure in the presence of physiological electric fields via a moving boundary formalism. IMA Journal of Mathematics Applied in Medicine and Biology, 16 (4). pp. 369-393.

Gaffney, E. A. and Maini, P. K. and Sherratt, J. A. and Tuft, S. (1999) The mathematical modelling of cell kinetics in corneal epithelial wound healing. Journal of Theoretical Biology, 197 . pp. 15-40.

Gilmour, I. (1999) Nonlinear model evaluation: $\iota$ shadowing, probabilistic prediction and weather forecasting. PhD thesis, University of Oxford.

H

Harriman, Kathryn and Gavaghan, D. J. and Houston, P. and Suli, Endre (1999) Adaptive Finite Element Simulation of Steady State Currents at Microdisc Electrodes to a Guaranteed Accuracy. Technical Report. Unspecified. (Submitted)

Heath-Brown, D. R. (1999) Lattice points in the sphere. In: Number theory in progress. Walter de Gruyter, Berlin, pp. 883-892.

Heath-Brown, D. R. and Moroz, B. Z. (1999) The density of rational points on the cubic surface
$X_{0}^{3}=X_{1}X_{2}X_{3}$.
Mathematical Proceedings of the Cambridge Philosophical Society, 125 . pp. 385-395.

Hemmingsson-Fraenden, Lina and Wathen, A. J. (1999) A nearly optimal preconditioner for the Navier-Stokes equations. Technical Report. Unspecified. (Submitted)

Hoffman, Johan and Johnson, Claes (1999) On dynamic computational subgrid modeling. Technical Report. Unspecified. (Submitted)

Hollingsworth, T. D. (1999) Modelling rhizomania in sugar beet. Masters thesis, University of Oxford.

Houston, P. and Rannacher, Rolf and Suli, Endre (1999) A posteriori error analysis for stabilised finite element approximations of transport problems. Technical Report. Unspecified. (Submitted)

Houston, P. and Suli, Endre (1999) Stabilized hp-Finite Element Approximation of Partial Differential Equations with Nonnegative Characteristic Form. Technical Report. Unspecified. (Submitted)

Howell, P. D. (1999) The draining of a two-dimensional bubble. Journal of Engineering Mathematics, 35 . pp. 251-272.

J

Joyce, Dominic (1999) Compact Riemannian manifolds with exceptional holonomy. In: Essays on Einstein Manifolds. Surveys in Differential Geometry, VI . International Press, Cambridge, MA, pp. 39-65.

Joyce, Dominic (1999) Deforming Calabi-Yau orbifolds. Asian Journal of Mathematics, 3 . pp. 853-868.

Joyce, Dominic (1999) A new construction of compact 8-manifolds with holonomy Spin(7). Journal of Differential Geometry, 53 . pp. 89-130.

K

Kay, David and Loghin, Daniel (1999) A Green's function preconditioner for the steady-state Navier-Stokes equations. Technical Report. Unspecified. (Submitted)

Keller, C. and Gould, Nicholas I. M. and Wathen, A. J. (1999) Constraint preconditioning for indefinite linear systems. Technical Report. Unspecified. (Submitted)

M

Maini, P. K. (1999) Mathematical models for biological pattern formation, In On Growth and Form. In: Spatio-temporal Patterning in Biology. n/a, n/a (n/a). John Wiley & Sons Ltd, Chichester, West Sussex, pp. 111-128.

Maini, P. K. (1999) Mathematical models in morphogenesis, In Mathematics Inspired by Biology. Springer-Verlag Lecture Notes in Mathematics, 1714 . Springer, Heidelberg.

Murphy, Malcolm F. and Golub, Gene H. and Wathen, A. J. (1999) A note on preconditioning for indefinite linear systems. Technical Report. SIAM. (Submitted)

O

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Dallon, J. C. (1999) Mathematical modelling of anisotropy in fibrous connective tissue. Mathematical Biosciences, 158 (2). pp. 145-170.

P

Painter, K. J. and Maini, P. K. and Othmer, H. G. (1999) Stripe formation in juvenile Pomacanthus explained by a generalised Turing mechanism with chemotaxis. Proceedings of the National Academy of Science, 96 (10). pp. 5549-5554.

S

Sangalli, Giancarlo (1999) A robust a posteriori estimator for the residual-free bubbles method applied to advection-diffusion problems. Technical Report. Unspecified. (Submitted)

Sekimura, T. and Zhu, M. and Cook, J. and Maini, P. K. (1999) Pattern formation of scale cells in Lepidoptera by differential origin-dependent cell adhesion. Bulletin of Mathematical Biology, 61 (5). pp. 807-827.

Sherratt, J. A. and Dallon, J. C. and Hofer, T. and Maini, P. K. (1999) Mathematical modelling of signalling in Dictyostelium discoideum. In: Microbial Signalling and Communication. n/a, n/a . Cambridge University Press, United Kingdom, pp. 241-254.

Silvester, David and Elman, Howard C. and Kay, David and Wathen, A. J. (1999) Efficient preconditioning of the linearized Navier-Stokes equations. Technical Report. Unspecified. (Submitted)

Suli, Endre and Houston, P. and Schwab, Christoph (1999) hp-Finite Element Methods for Hyperbolic Problems. Technical Report. Unspecified. (Submitted)

Suli, Endre and Schwab, Christoph and Houston, P. (1999) hp-DGFEM for Partial Differential Equations with Nonnegative Characteristic Form. Technical Report. Unspecified. (Submitted)

T

Trefethen, Lloyd N. (1999) Computation of Pseudospectra. Technical Report. Acta Numerica. (Submitted)

W

Whitehouse, S. G. (1999) POD-Galerkin modelling of the Martian atmosphere. PhD thesis, University of Oxford.

This list was generated on Wed Nov 26 03:11:11 2014 GMT.